# SDR DALA2023020700945

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,477 hours, 27,357 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 SET UP TO T/S 2R DISARM LIGHT. CORRECTIVE ACTION: CHECKED AND INSPECTED R2 DOOR SLIDE ARMED SWITCHES, OK. FOUND SLIDE INDICATOR LIGHT CAP ASSY IN POOR CONDITION, REPLACED LIGHT CAP ASSY., CKS OK. REF B757 AMM 33-16/25-66
